Home > Groups > Lipitor and Foot, Leg, And Ankle Swelling > I began to take Atorvastatin Calcium 80 MG the beg...

I began to take Atorvastatin Calcium 80 MG the beg...

  • I began to take Atorvastatin Calcium 80 MG the beginning of Nov. My feet, ankles and legs started swelling on Nov. 25 and has gotten increasingly worse since then. My general practitioner has referred me to a kidney specialist after running blood work and checking my heart. I am wondering if the Atorvastatin can be causing the swelling since it was shortly after taking the drug that the swelling began. I've never had any episodes of swelling like this in my life. I am almost 62 years old.

    Post created 7 months 5 days ago

Comments

  • Take COQ10 what you are

    Take COQ10 what you are taking is a generic Lipitor Like I do.I have heard it depletes COQ10 that is why things happen to our muscles etc..

    6 months 2 weeks ago

  • I do have blood work every

    I do have blood work every six months.Thankyou Hortencia for your input.

    6 months 2 weeks ago

  • My understanding from what I

    My understanding from what I read on the instructions is that you should have a kidney as well as a liver panel done ever 6 mo. I have Kidney problems but my cardiologist said the Atorvastatin would not hurt the kidneys.

    6 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes